MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 5100 System
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A us distributor reported that a monitor's response buttons were not functioning.
 
Additional Manufacturer Narrative
During investigation of the monitor on a reportable malfunction was found.The monitors response button was difficult to activate due to contaminated.The cause of the inability to activate the monitor is the contaminated response button.The root cause of the contaminated response button is liquid ingress of an unknown contaminant.Lifevest patient training materials have been updated as a reminder not to expose lifevest electronic components to liquid.No adverse event resulted from the damaged monitor.

Brand Name
LifeVest WCD 5100 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50791265
Report Number3008642652-2026-09032
Device Sequence Number9443121
Product Code MVK
UDI-Device Identifier00855778005371
UDI-Public(01)00855778005371(11)240404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 5100 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown